# SDR V0XR2012072400002

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 27,705 hours, 24,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113347
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR EDGE MEMBER FROM FS 559+80 TO FS 559+1125 HAS LIGHT CORROSION.  FOUND CORROSION TO BE OUT OF LIMITS, R & R LT FLOOR EDGE MEMBER FROM FS 559+80 TO 559+112 IAW SRM 51-42-20, 51-45-00, 53-00-00, 51-40-00, 51-40-11, AND 51-42-06.
